Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Flu, fever, tylenol, motrin, rashes on face

m Spent 5 hours in emergency Sat with 5 year old to tell me he has flu .....took him because he had a temp of 103.9....he was fairly active sat...sun he slept all day with a ave fever of 103.8...trying to give tylenol and motrin when i could get him to take same but now 104.2....and he has a rash on his face that looks like pimples , rash on body that looks like heat rash and tells me his back and neck hurt....feel like i need to take him but doctor was telling me not to panic with high fever in children and that if he is laying lathargic where you could take him to hospital and know they could put an iv in without him having issues, that would be the time to take him in.....he would fight it right now....does not want to go....any words ..
Asked On : Fri, 25 May 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear user..,
Thanks for choosing HCM..,
According to your complaint could be VIRAL FEVER...,
Rash on face and pimple like lesions may be due to Exanthematic...,
reaction of the disease....
So don't delay it...immediately consult Medical Specialist (MD)...,
and follow treatment accordingly....
All viral fevers have good supervision of doctors...,
and sysmatic approach , otherwise damage of vital organs...
may be occur...ok thanQ
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor